# SDR 97ZZZX81

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP., A 1 INCH CRACK WAS FOUND ON THE RIGHT WING UPPER SKIN PANEL FROM EDGE OF ACCESS PANEL NR 1410 A LANDING, THROUGH FASTENER HOLE AT AFT OUTBOARD QUADRANT OF ACCESS OPENING.  STOP DRILLED CRACK, FABRICATED DOUBLER 7075T6 .0375 15 .75 INCH BY 29 INCHES IAW DC9 SRM 57-03, FIG 23.  DRILLED DOUBLER, COUNTERSUNK AND DEBURRED IAW DC9 SRM 51-10-4.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3, INSTALLED DOUBLER IAW DC9 SRM 57-03, FIG 23.  NON-ROUTINE REF NR 027N1-0058.
